# SDR IPXA09556334

- Difficulty date: June 1, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,623 hours, 17,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BS 1055 LBL 25-45 FLOOR PANEL HAS CORROSION.  FABRICATED PANEL SUPPORT IAW SRM 51-40-05-0G, 51-40-02-0G, 51-20-01- 0G.
